Close Mobile Navigation

Announcement

Announcement Module
Collapse
No announcement yet.

Cramping on PD

Page Title Module
Collapse
X
Conversation Detail Module
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Cramping on PD

    About halfway through my PD treatment last night/this morning, I started experiencing the most painful cramping along a tendon and muscle in my right leg. This has happened on occasion, but not this painful. I eventually took some pain medication, which helped relax the cramping. Anyone else experience this cramping and pain in PD? If so, tips for preventing and relieving?

  • #2
    This cramping can be due to you having low potassium. Being on PD it is okay to have high potassium level. Just increase your potassium and the cramps should go away.

    Comment


    • #3
      eifortcoop1 cramping can also be related to your fluid volume and dehydration. I would talk with your center nurse to evaluate the fluid you are removing during therapy and your target weight to make sure you are not getting too dry. Blood pressure typically goes down as well if you are getting dehydrated so look at your flow sheet information and see if you are above, below or at the weight you should be to avoid fluid related complications. Thank you for sending in your question.
      MichelleDavitaRN

      Comment

      Back to Top
      Working...
      X